# SDR MASA20210601225

- Difficulty date: May 6, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 13,644 hours, 10,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS= 295 BETWEEN STRG 26LH AT MAIN AVIONICS COMPARTMENT|FRAME FS 295 BETWEEN STRG 26LH TO 26RH WAS REPAIRED PER CRJ900 SRM 53-00-06-201-001-A03.
